# SDR IPXA2015021385874

- Difficulty date: February 2, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 51,836 hours, 13,532 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Part number: ARC70081
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LT WING LOWER T/E FILLER STRIP, SILL, CRACKED.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT SILL STRIP IAW DWG ARC7008, SRM 51-31-01, 53-33-01.
